I Hate Dialysis Message Board
Welcome, Guest. Please login or register.
September 16, 2019, 06:33:52 PM

Login with username, password and session length
Search:     Advanced search
528659 Posts in 33235 Topics by 12317 Members
Latest Member: Caregivingsister
* Home Help Search Login Register
+  I Hate Dialysis Message Board
|-+  Dialysis Discussion
| |-+  Dialysis: General Discussion (Moderator: cassandra)
| | |-+  Vasovagal syncope /light headedness, digestive trouble
0 Members and 1 Guest are viewing this topic. « previous next »
Pages: [1] Go Down Print
Author Topic: Vasovagal syncope /light headedness, digestive trouble  (Read 619 times)
CatonTheRoof
Jr. Member
**
Offline Offline

Posts: 76

« on: December 23, 2018, 10:27:34 PM »

I have been on peritoneal dialysis for many years,  usually some weeks are better than others.    A symptom I had not experienced since around 2 years ago is somekind of vasovagal syncope reflex that I'm getting.   I guess it is caused by all the blood pressure medicine I take plus the constipation I tend to suffer. 

Generally I start feeling my feet and hands numb, I get light headedness,  if I'm standing at that point I get shaky legs.   It is usually accompanied by either flatulence or burping/acid.   And of course, some sweating.

Has anyone of you experienced something similar?  if so, what do you do about it?
Logged
Pages: [1] Go Up Print 
« previous next »
 

Powered by MySQL Powered by PHP SMF 2.0.15 | SMF © 2017, Simple Machines Valid XHTML 1.0! Valid CSS!